# SDR CHQA200500085

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N835RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145702
- Aircraft time: 5,799 hours, 5,471 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Yoke
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING RUNWAY 35L AT MCO, INSTRUCTED TO TURN TO A WEST HEADING & MAINTAIN 8000 FT.  LEVELED OFF & STARTED ACCELERATING TO 250 KNOTS. PASSING THROUGH 230 KNOTS FELT AN UNUSUAL FLUTTER IN YOKE & TAIL.  SLOWED A/C DOWN & TOLD TO CLIMB. AGAIN PASSING THROUGH 240 SEEMED WORSE.  CONTACTED ATC FOR ABOUT A MINUTE & CONTINUOUSLY BLOCKED BY OTHER AIRCRAFT.  EMERGENCY DECLARED.  DURING DESCENT, FLUTTER FELT AGAIN & SPEED ABOUT 220 KNOTS & SLOWING. ACRFT LANDED WITHOUT INCIDENT & TAXIED BACK TO GATE.  MX PERFORMED INSPECTION OF FLT CONTROLS & FOUND NO DISCREPANCIES.  PERFORMED ELEVATOR CABLE TENSION CHK IAW EMB 135 27-31-01.  OPS CHK GOOD. TENSION CHK OF ELEVATOR GOOD IAW EMB 135 AMM 27-21-1.  NO DEFECTS NOTED.
